MAUDE Adverse Event Report: MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number TPL0059
Medical Device Problem Codes Mechanical Problem (1384); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A05: bist would fail a0908: inaccuracy, off the divot d10: product id: asm0206-04r, serial #: (b)(6), ubd: unknown, udi#: unknown f1906: robot was aborted f1908: delay to the procedure of 20-30 minutes f26: no patient impact g07002: surgical arm h3, h6: the system was serviced in the field.The arm was replaced, and a system checkout was completed.The system was ready for use.Codes b01, c07, and d02 are applicable.H3, h6: the surgical arm has been returned for analysis but is pending analysis completion.B21, c21, and d16 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a guidance system being used during a spinal procedure.It was reported that an alleged inaccuracy occurred during a l3-l5 case.All screws were all shifted bilaterally to the right.It was additionally reported that when performing the built-in self-test (bist) at the beginning of the case, the bist would fail and the system had to be rebooted to perform the bist again and successfully pass.When noticing the inaccuracy after spin, the surgeon initially thought it was a navigational shift as anatomy looked to be good, but when performing the turkey foot arm test, it looked to be a little off the divot but very close to divot.The robot was aborted from the case and the case proceeded using navigation.After the case, the advanced accuracy test was performed and one was running against the wall.There was no impact to patient's outcome.There was a delay to the procedure of approximately 20-30 minutes.The amount of inaccuracy was less than 3.5mm, closer to 2mm.
 
Additional Manufacturer Narrative
H3, h6: the surgical arm, lot number: sra0042, was returned to the manufacturer for analysis.The arm was found to have failures such as a mechanical part failure, broken plastic cover, kaydon bearing failure, harmonic drive failure, faulty plastic gear, worn or torn rubber o-ring, damaged screws, faulty bottom plate, faulty body, accuracy test failure, and an encoder failure.Codes b01, c07, and d02 are applicable to this analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAZOR X SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS  3079830
Manufacturer (Section G)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS   3079830
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24223412
Report Number3005075696-2026-00041
Device Sequence Number8326221
Product Code OLO
UDI-Device Identifier07290109180465
UDI-Public(01)07290109180465(11)171105
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K230064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPL0059
Device Catalogue NumberTPL0059
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer04/19/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age80 YR
Patient SexFemale
Patient Weight77 KG